# SDR QXEA2024080900189

- Difficulty date: August 9, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,628 hours, 9,040 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398712
- Part serial: 1869
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 13,621 hours, 9,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LH & RH BRK FAULT MESSAGE  APPEARED PN CAS TWICE WHILE TAXING. DURING BOTH MSG. AUTOBRAKE SWITCHED TO OFF, PEDALS WENT TO THE FLOOR AND A STRANGE SHIMMY OCCURED. RETURNED TO GATE UNEVENTULLY. REMOVED FROM SERVICE. PERFORMED TAXI CHECK OF BRAKES. LH OB BRAKE DRAGGING AFTER BRAKES APPLIED. AFTER TAXI FOUND #1 MLG TIRE DEFLATED. #1 BRAKE AND DUAL TIRE REPLACEMENT REQUIRED.REPLACED  #1 & #2 MLG TIRES IAW E175 MTC E175-3249002. REPLACED #1 MLG BRAKE ASSY. IAW MTC E175-3249003. NO HELP BRAKES STILL DRAGGING. REMOVED MAIN BRAKE CONTROL VALVE IN IAW 32-41-09-400-801-A STEPS 1 THRU 9.A. #1 & #4PERFORMED FIM TASK 32-53-00-810-803-A00 MAU 1 NIC 1 RESET TEST PASSED. D. REPLACED BCM 1 (MAU 1, SLOT 5) PER AMM 32-41-07-000/400-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
